# SDR CA021218001

- Difficulty date: December 13, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 8,167 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21577
- Condition: Fire
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

(CAN) NR 3 WHEEL OBSERVED SMOKING AS AIRCRAFT TAXIED TO GATE. THEN FLAMES WERE OBSERVED COMMING FROM BETWEEN WHEEL HUB SPOKES. CREW LOG REPORT STATED MEDIUM BRAKING AND IDLE REVERSE SELECTED FOR LANDING. DUE INOPERATIVE REVERSER NR 2. AFTER AIRCRAFT STOPPED AT GATE A SMALL BRAKE FIRE OCCURED.  A FIRE EXTINGUISHER WAS DEPLOYED UNTIL NO FURTHER FLAMES WERE VISIBLE. NR 3 BRAKE ASSY AND NR 3 TIRE ASSY REPLACED AND LANDING GEAR WASHED WITH LOW PRESSURE.
